# SDR ASOA2019111174059

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145XR
- Aircraft serial: 145585
- Aircraft time: 41,447 hours, 32,163 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 8151137
- Condition: Loose
- Location: Nr 1 Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED IN FLIGHT CREW AND PAX REPORTED A CHEMICAL SMELL AND LOUD WHINEIN CABIN ON LEFT (CA SIDE) OF AIRCRAFT. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURRED A LOOSE SLEEVE ON THE NUMBER ONE ACM. OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROPVED FOR RETURN TO SERVICE.
